I have a "failure to curve" in my neck and also some arthritis and the start of degenerative discs. All of this causes very bad headaches, sometimes migraines. Yesterday a "headache specialist" put me on Zanaflax. I am VERY sensitive to medications. Even low doses make me extremely sleepy. She started me out with 2 mg at night. Against my better judgement I took the 2mg last night. After about an hour I got very nauseous. It is 1:20 in the afternoon and I am still exhausted. I am still nauseous, have no appetite, have pain in both sides (like gall bladder pain, but both sides) and my face has been flush all day. I'm absolutely miserable. I'm also on Effexor XR (for 2 years 225mg) and Welbutrin (1 year 150mg). I'm not prepared to be tired all the time and I told that to the "headache specialist" (I have to see her before I can see a neurologist per my insurance). She also wants me to stop drinking my ONE can of Coke a day which means no caffiene and only take Tylenol for my headaches (I had a bleeding ulcer in Nov resulting in a blood transfusion and can't take Asprin or Ibuprofin). She told me that if I get tired I should exercise for 30 mins, which makes no sense to me seeing as how I am too tired to do anything! Should I contact my general physician and get his opinion? I really don't know what to do. I feel helpless and just want to cry!
If I were you I'd check if there is a clinic near you that specialize in headaches, if not, there is one in Michigan. You stay in a Hospital type area and they take only 15 people at a time. Cost is but if you have Ins. they will pay. you'll stay about 2 weeks, they have a special team that deals with headaches only and are very, very good
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 3 answers
Posted 12 May 2011 • 2 answers
Posted 18 Sep 2013 • 4 answers
Posted 2 Oct 2014 • 2 answers
Posted 17 Jul 2016 • 1 answer